# SDR MALA030151

- Difficulty date: February 6, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 5701C000003
- Part serial: 5345375
- Condition: Malfunctioned
- Location: Customer Air
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OF FLIGHT 3649, INTAKE LO PRESS ILLUMINATED COULD NOT RESET IN CLIMB AFTER POWER REDUCTION LIGHT WENT OUT, ON AGAIN WITH POWER INCREASE.  ON DESCENT WITH WING AND TAIL ICE ENGINE NR 1 AIR FAULT AND AIR LO TEMP ILLUMINATED WITH N2 LESS THAN 88.  AIR RETURN TO MEM.  MAINTENANCE REPLACED NR 1 ENGINE TEMP SENSOR IAW AVRO AMM 36-11-21.  OPS CHECK GOOD.  NO ENGINE AIR FAULT OR LOW TEMP INDICATION P/N 5701C000-003 SN/ON 617948-12, SN/OFF 534537-5 COULD NOT DUPLICATE INTAKE NR 1 LOW PRESS PROBLEM AT ANY POWER SETTING.
